Alert archive / New York / Tornado Warnings in 2010
Tornado Warning 5, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at Jun 28, 2010, 7:32 PM EDT for Cayuga County, Cortland County, Tompkins County, New York. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2010, 7:32 PM EDT (23:32 UTC)
- Expired
- Jun 28, 2010, 8:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Cayuga County, NY, Cortland County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 49 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 7:41 PM EDT | FUNNEL CLOUD | 8 W Cortland, NY | |
| Jun 28, 7:48 PM EDT | TSTM WND DMG | Homer, NY | TREES AND WIRES DOWN ON SEVERAL VILLAGE ROADS |
| Jun 28, 7:50 PM EDT | TORNADO | Cortland, NY | AN UNTRAINED SPOTTER REPORTED A TORNADO IN THE CORTLAND AREA. THIS IS AN UNCONFIRMED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
615 WFUS51 KBGM 282332 TORBGM NYC011-023-109-290000- /O.NEW.KBGM.TO.W.0005.100628T2332Z-100629T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 732 PM EDT MON JUN 28 2010 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CAYUGA COUNTY IN CENTRAL NEW YORK... CENTRAL CORTLAND COUNTY IN CENTRAL NEW YORK... NORTHEASTERN TOMPKINS COUNTY IN CENTRAL NEW YORK... * UNTIL 800 PM EDT. * AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LOCKE... MOVING EAST AT 30 MPH. * THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR... GROTON BY 740 PM EDT... MUNSONS CORNERS...CORTLAND AND HOMER BY 755 PM EDT... MCGRAW AND 6 MILES WEST OF SOLON BY 800 PM EDT... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT OR AN INTERIOR ROOM...AWAY FROM WINDOWS. && LAT...LON 4265 7593 4243 7602 4258 7656 4275 7650 TIME...MOT...LOC 2332Z 286DEG 27KT 4264 7641 $$ MLJ
1 follow-up statement
557 WWUS51 KBGM 282346 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 746 PM EDT MON JUN 28 2010 NYC011-023-109-290000- /O.CON.KBGM.TO.W.0005.000000T0000Z-100629T0000Z/ CORTLAND NY-TOMPKINS NY-CAYUGA NY- 746 PM EDT MON JUN 28 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN CAYUGA...NORTHEASTERN TOMPKINS AND CENTRAL CORTLAND COUNTIES... AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GROTON...MOVING EAST AT 30 MPH. THE TORNADO WILL BE NEAR... CORTLAND...MUNSONS CORNERS AND SOUTH CORTLAND BY 755 PM EDT... MCGRAW...SOLON AND EAST HOMER BY 800 PM EDT... THE PUBLIC HAS REPORTED WIND DAMAGE IN THE LOCKE AREA OF SOUTHERN CAYUGA COUNTY. PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4265 7593 4243 7602 4258 7656 4275 7650 TIME...MOT...LOC 2346Z 286DEG 27KT 4261 7627 $$ MLJ
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jun 28, 1:46 PM EDT, 5 hours 46 minutes earlier.
Area forecast discussion, Jun 28, 1:46 PM EDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 146 PM EDT MON JUN 28 2010 .SYNOPSIS... A COLD FRONT WILL CROSS THE AREA TONIGHT...WITH SCATTERED SHOWERS AND THUNDERSTORMS PRECEDING IT...THROUGH THE EVENING HOURS. MUCH COOLER TEMPERATURES WILL FOLLOW FOR TUESDAY AND WEDNESDAY...BEHIND THE FRONT. HIGH PRESSURE WILL ALSO BUILD IN...BRINGING MAINLY DRY WEATHER. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED AT 125 PM... TWO MAIN AREAS OF CONVECTIVE DEVELOPMENT THIS AFTERNOON. ONE IS OVER WESTERN NY...AHEAD OF THE MAIN COLD FRONT ACROSS ONT AND LOWER MI. THE OTHER IS FORMING OVER THE DELMARVA REGION AND SOUTHEAST PA. THE FORMER AREA OF SHOWERS AND STORMS SHOULD CROSS MUCH OF THE FORECAST AREA LATE THIS AFTERNOON AND EARLY EVENING...WITH PERHAPS SLIGHT WEAKENING IN INTENSITY...AS THE AIR MASS ACROSS CENTRAL NY/NORTHEAST PA HAS BEEN SOMEWHAT CLOUDIER/MORE STABLE SO FAR TODAY. SINCE THERE IS STILL A SMALL WINDOW FOR FURTHER DESTABILIZATION LATE THIS AFTERNOON...AND THIS AREA IS CLOSER TO THE BETTER HEATING THAT HAS OCCURRED DOWN OVER THE COASTAL PLAIN...WE STILL MENTION THE POSSIBILITY OF LOCALLY HEAVY RAIN AND GUSTY WINDS...ACROSS SECTIONS OF NORTHEAST PA AND THE WESTERN CATSKILLS. LATER TONIGHT...ONCE THE FRONT CROSSES THE REGION...DRIER/MORE STABLE AIR WILL BUILD IN...WITH SHOWER COVERAGE DECREASING ACCORDINGLY. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... UPDATED AT 135 PM... A MUCH COOLER AIR MASS WILL PROGRESSIVELY INVADE THE NORTHEASTERN U.S. TUE THROUGH WED. OVERALL...THIS AIR MASS WILL ALSO BE FAIRLY DRY...SO A MINIMUM OF PRECIPITATION IS EXPECTED. HOWEVER...A COUPLE OF UPPER-LEVEL WAVES WILL ROTATE ACROSS UPSTATE NY...AND COULD TOUCH OFF SCATTERED SHOWER ACTIVITY OVER THE NORTHERN FINGER LAKES...MOHAWK VALLEY...SOUTHERN TUG HILL...AND CATSKILL ZONES...ESPECIALLY FROM TUE NIGHT INTO WED EVENING. BY THU...AN AMPLIFIED CLOSED LOW FOR THIS TIME OF YEAR...WILL BEGIN TO LIFT OUT ACROSS THE CANADIAN MARITIMES...WITH RISING HEIGHTS ACROSS NY/PA...AND MAINLY SUNNY SKIES. AS MENTIONED ABOVE...THIS PERIOD WILL FEATURE BELOW NORMAL TEMPS FOR EARLY JULY...WITH HIGHS IN THE UPPER 60S TO LOWER 70S...AND LOWS IN THE 40S AND LOWER 50S. && .LONG TERM /THURSDAY THROUGH SUNDAY/... VERY QUIET XTNDD PD AS A LRG HIPRES BLDS IN SFC AND ALOFT AND GIVES THE AREA DRY WX. BY SUN...+590DM H5 HI OVER WRN PA AND H8 TEMPS APCHG 20C. SO...TEMP TREND WILL SHOW WRMG THRU THE PD WITH HI/S WELL ABV NRML BY THE END OF THE PD. GNRLY FLWD HPC GUID FOR TEMPS BUT DID DIAL BACK A BIT IN THE TEMPS NEAR THE END TO BLEND BETTER WITH THE SRNDG OFFICES AND THE LATEST MEX GUID. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... CONV FIRING THIS AFTN WILL BRING SCT SHWRS AND TRWS TO THE TAF SITES FOR THE NEXT FEW HRS. IN GNRL...PCPN SHD BRING TEMP MVFR CONDS AT WORST AS THEY PAST. COLD FNT IS STILL WELL BACK OVER THE GREAT LAKES SO DO NOT XPCT RAPID CLRG OVRNGT INSTEAD EXPCT THE LINGERING MOISTURE TO BRING MVFR CIGS AND VSBY WITH FOG. DRIER AIR ENTERS THE AREA ON TUE ON WLY WINDS...DROPPING THE DEW PTS AND A GRADUAL RETURN TO VFR CONDS BY MID TO LATE MRNG. OUTLOOK... TUES THRU SAT...MOSTLY VFR OTHER THAN SOME MORNING IFR FOG AT ELM. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MLJ NEAR TERM...MLJ SHORT TERM...MLJ LONG TERM...DGM AVIATION...DGM
Hazardous weather outlook, Jun 28, 1:46 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 146 PM EDT MON JUN 28 2010 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-291800- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 146 PM EDT MON JUN 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL AFFECT THE REGION LATE THIS AFTERNOON...INTO THE EARLY EVENING. ISOLATED STORMS COULD PRODUCE HEAVY RAINFALL AND GUSTY WINDS...THROUGH ABOUT 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MJ
In the hours before
Special weather statement, Jun 28, 2:42 PM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
242 PM EDT MON JUN 28 2010
NYZ022>024-281930-
CHEMUNG NY-SCHUYLER NY-STEUBEN NY-
242 PM EDT MON JUN 28 2010
...STRONG THUNDERSTORM WILL AFFECT CHEMUNG...EAST CENTRAL STEUBEN AND
SOUTHERN SCHUYLER COUNTIES...
* AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR SAVONA...AND MOVING
EAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MEADS CREEK AT 250 PM EDT...
HORNBY AND MONTEREY AT 255 PM EDT...
BEAVER DAMS AND TOWNSEND AT 300 PM EDT...
CHAMBERS AT 305 PM EDT...
MORELAND AND BIG FLATS AT 310 PM EDT...
TOMPKINS CORNERS AND MILLPORT AT 315 PM EDT...
HORSEHEADS NORTH AND HORSEHEADS AT 320 PM EDT...
BREESPORT AND CAYUTA AT 325 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4241 7725 4231 7669 4228 7668 4228 7655
4227 7654 4204 7663 4224 7732
MLJSpecial weather statement, Jun 28, 4:10 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
410 PM EDT MON JUN 28 2010
NYZ025-055-056-282100-
BROOME NY-TIOGA NY-TOMPKINS NY-
410 PM EDT MON JUN 28 2010
...STRONG THUNDERSTORM WILL AFFECT NORTHERN TIOGA...SOUTHEASTERN
TOMPKINS AND WESTERN BROOME COUNTIES...
* AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR WILLSEYVILLE...AND
MOVING EAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WILLSEYVILLE AND WEST CANDOR AT 415 PM EDT...
CANDOR AT 420 PM EDT...
SPEEDVILLE AND CATATONK AT 425 PM EDT...
WEST NEWARK AND JENKSVILLE AT 430 PM EDT...
NEWARK VALLEY AND BERKSHIRE AT 435 PM EDT...
EAST BERKSHIRE AT 440 PM EDT...
FOSTER AND NANTICOKE AT 445 PM EDT...
MAINE AND UNION CENTER AT 450 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4238 7653 4228 7585 4225 7585 4225 7583
4204 7590 4219 7653 4227 7654 4228 7657
MLJSpecial weather statement, Jun 28, 6:05 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
605 PM EDT MON JUN 28 2010
NYZ022-023-282245-
SCHUYLER NY-STEUBEN NY-
605 PM EDT MON JUN 28 2010
...LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL STEUBEN AND WEST
CENTRAL SCHUYLER COUNTIES...
* AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KANONA TO HARTSVILLE...AND MOVING EAST AT 30 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
RHEIMS AND HAMMONDSPORT AT 615 PM EDT...
BUENA VISTA AT 620 PM EDT...
BATH AT 625 PM EDT...
WEST CAMERON AT 630 PM EDT...
BRADFORD AT 635 PM EDT...
SONORA AND RISINGVILLE AT 640 PM EDT...
SAVONA AT 645 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4229 7774 4231 7774 4242 7736 4238 7688
4220 7732 4225 7774 4228 7774
HEDENSpecial weather statement, Jun 28, 6:10 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 610 PM EDT MON JUN 28 2010 NYZ015-022>025-282315- CHEMUNG NY-SCHUYLER NY-STEUBEN NY-TOMPKINS NY-YATES NY- 610 PM EDT MON JUN 28 2010 ...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CHEMUNG...NORTH CENTRAL STEUBEN...SCHUYLER...SOUTHERN YATES AND SOUTHWESTERN TOMPKINS COUNTIES... * AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THIS STORM WAS LOCATED NEAR PRATTSBURG...AND MOVING EAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... HAMMONDSPORT AND RHEIMS AT 615 PM EDT... URBANA AND KEUKA AT 620 PM EDT... WAYNE AND BRADFORD AT 625 PM EDT... TYRONE AND WESTON AT 630 PM EDT... ALTAY AND DUNDEE AT 635 PM EDT... READING CENTER AND ROCK STREAM AT 640 PM EDT... WATKINS GLEN AND WEDGEWOOD AT 645 PM EDT... WATKINS GLEN AND MONTOUR FALLS AT 650 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4251 7650 4224 7673 4239 7742 4259 7733 HEDEN
Special weather statement, Jun 28, 6:22 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
622 PM EDT MON JUN 28 2010
NYZ015>017-282315-
CAYUGA NY-SENECA NY-YATES NY-
622 PM EDT MON JUN 28 2010
...STRONG THUNDERSTORM WILL AFFECT NORTHERN YATES...SOUTHERN SENECA
AND SOUTHWESTERN CAYUGA COUNTIES...
* AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR POTTER...
AND MOVING EAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FERGUSON CORNERS AND YATESVILLE AT 630 PM EDT...
BENTON AND KEUKA PARK AT 635 PM EDT...
MILO MILLS AND BELLONA STN AT 640 PM EDT...
MAYS MILLS AND MILO CENTER AT 645 PM EDT...
DRESDEN AT 650 PM EDT...
KENDAIA AND MAC DOUGALL AT 655 PM EDT...
WILLARD AND ROMULUS AT 700 PM EDT...
OVID AND LODI STATION AT 705 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4277 7728 4277 7698 4281 7697 4278 7661
4263 7664 4263 7667 4260 7665 4256 7666
4255 7676 4265 7731
MLJSpecial weather statement, Jun 28, 7:15 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
715 PM EDT MON JUN 28 2010
NYZ024-055-PAZ038-290000-
BRADFORD PA-CHEMUNG NY-TIOGA NY-
715 PM EDT MON JUN 28 2010
...STRONG THUNDERSTORM WILL AFFECT CHEMUNG...NORTH CENTRAL BRADFORD
AND SOUTHERN TIOGA COUNTIES...
* AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
HORSEHEADS...AND MOVING SOUTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ELMIRA AND SOUTHPORT AT 720 PM EDT...
BREESPORT AT 725 PM EDT...
ERIN AT 730 PM EDT...
LOWMAN AT 735 PM EDT...
OWENS MILL AND VAN ETTEN AT 740 PM EDT...
LOCKWOOD AND CHEMUNG AT 745 PM EDT...
WAVERLY AND SOUTH WAVERLY AT 750 PM EDT...
BARTON AND LITCHFIELD AT 755 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4229 7690 4229 7688 4210 7620 4188 7633
4212 7697 4217 7697
MLJThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:01 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 36 min |
| Jun 27, 11:11 PM EDT | Special Weather Statement | BGM | Steuben | 64 min |
| Jun 27, 11:30 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben | 45 min |
| Jun 28, 12:15 AM EDT | Special Weather Statement | BGM | Chemung, Tioga | 45 min |
| Jun 28, 1:53 PM EDT | Special Weather Statement | BGM | Seneca | 52 min |
| Jun 28, 2:18 PM EDT | Special Weather Statement | BGM | Steuben | 42 min |
| Jun 28, 2:23 PM EDT | Special Weather Statement | BGM | Madison | 52 min |
| Jun 28, 2:42 PM EDT | Special Weather Statement | BGM | Chemung | 48 min |
| Jun 28, 4:10 PM EDT | Special Weather Statement | BGM | Tioga | 50 min |
| Jun 28, 4:17 PM EDT | Areal Flood Advisory | BGM | Oneida | 3 hr |
| Jun 28, 6:05 PM EDT | Special Weather Statement | BGM | Steuben | 40 min |
| Jun 28, 6:10 PM EDT | Special Weather Statement | BGM | Schuyler | 65 min |
| Jun 28, 6:19 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 41 min |
| Jun 28, 6:22 PM EDT | Special Weather Statement | BGM | Seneca, Yates | 53 min |
| Jun 28, 6:32 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca, Tompkins, Yates | 43 min |
| Jun 28, 6:50 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Seneca, Tompkins, Yates | 40 min |
| Jun 28, 7:15 PM EDT | Special Weather Statement | BGM | Chemung | 45 min |
| Jun 28, 7:25 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Onondaga, Seneca and 1 more | 65 min |
| Jun 28, 7:55 PM EDT | Tornado Warning | BGM | Cortland, Tompkins | 35 min |
Nearby
Tornado Warnings in New York, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.